CSpace
年龄结构胎次人口递进模型及其解的性质
朱广田1; 于景元2; 徐吉峰3
1992
Source Publication数学物理学报a辑
ISSN1003-3998
Volume012Issue:001Pages:86
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37075
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中国航天科技集团公司第710研究所
3.科技部信息中心
Recommended Citation
GB/T 7714
朱广田,于景元,徐吉峰. 年龄结构胎次人口递进模型及其解的性质[J]. 数学物理学报a辑,1992,012(001):86.
APA 朱广田,于景元,&徐吉峰.(1992).年龄结构胎次人口递进模型及其解的性质.数学物理学报a辑,012(001),86.
MLA 朱广田,et al."年龄结构胎次人口递进模型及其解的性质".数学物理学报a辑 012.001(1992):86.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[朱广田]'s Articles
[于景元]'s Articles
[徐吉峰]'s Articles
Baidu academic
Similar articles in Baidu academic
[朱广田]'s Articles
[于景元]'s Articles
[徐吉峰]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[朱广田]'s Articles
[于景元]'s Articles
[徐吉峰]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.